New York Journal of Mathematics
Volume 29 (2023), 911-930


Abhishek Ghosh and Gargi Ghosh

Lp regularity of Szego projections on quotient domains

view    print

Published: July 25, 2023.
Keywords: Lp regularity, Szego projection, Hardy space, quotient domains.
Subject [2010]: 32A35, 32A25, 42B30.

We introduce a family of Hardy spaces on the distinguished boundary of the quotient domain Dn/G, where G is a finite pseudoreflection group acting on the polydisc Dn. We establish a uniform platform to study Lp regularity properties of the generalized Szego projections associated to these Hardy spaces.


The first named author is supported by Centre for Applicable Mathematics, Tata Institute of Fundamental Research. The second named author acknowledges the financial support from CV Raman postdoctoral fellowship from Indian Institute of Science and postdocotoral fellowship from Silesian University in Opava under GA CR grant no. 21-27941S.

Author information

Abhishek Ghosh
Centre For Applicable Mathematics
Bangalore-560065, India


Gargi Ghosh
Indian Institute of Science
Bangalore-560012, India
Current address: Silesian University in Opava
746 01, Czech Republic